Informácia o dokumente / Document Info
Späť / Back



In: Computing and Informatics


Simple-Semi-Conditional Versions of Matrix Grammars with a Reduced Regulating Mechanism

ALEXANDER MEDUNA - TOMÁŠ KOPEČEK

ISSN 1335-9150

Vydavateľ / Publisher:

Rok, strany / Year, pages: 2004, 287-302

Jazyk / Language:

Publikované / Published: 0000-00-00

URL na originálny zdroj / Original source URL:

Typ dokumentu / Type of Document:

Popis / Abstract:

This paper discusses some conditional versions of matrix grammars. It establishes several characterizations of the family of the recursively enumerable languages based on these grammars. In fact, making use of the Geffert Normal forms, the present paper demonstrates these characterizations based on matrix grammars with conditions of a limited length, a reduced number of nonterminals, and a reduced number and size of matrices.

Ako citovať / How to Cite:

ISO 690:
MEDUNA, A., KOPEČEK, T. 2004. Simple-Semi-Conditional Versions of Matrix Grammars with a Reduced Regulating Mechanism. In Computing and Informatics, vol. 23, no.3, pp. 287-302.

APA:
MEDUNA, A., KOPEČEK, T. (2004). Simple-Semi-Conditional Versions of Matrix Grammars with a Reduced Regulating Mechanism. Computing and Informatics, 23(3), 287-302.

Kľúčové slová / Keywords:

Descriptional complexity, matrix grammars, simple semi-conditional grammars

Licencie / Rights:

Referencie: